# SDR UALA2009012600278

- Difficulty date: January 25, 2009
- Submitted: January 27, 2009
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 69,606 hours, 11,487 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 276005
- Condition: Faulty
- Location: Power Supply
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IN SEAT EEL LIGHTS INOP AT RT 27 THROUGH 34.  REMOVED DADO PANEL AT SEAT ROWS 27 THROUGH 30 AND REPLACED BAD FUSE IN POWER SUPPLY AND OPS CHECK GOOD.
